On Fitting p-groups with all proper subgroups satisfying an outer commutator law


ARIKAN A. , ARIKAN A.

JOURNAL OF ALGEBRA, vol.352, no.1, pp.341-346, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 352 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1016/j.jalgebra.2011.11.017
  • Title of Journal : JOURNAL OF ALGEBRA
  • Page Numbers: pp.341-346

Abstract

In this note we consider certain Fitting p-groups in which every proper subgroup satisfies an outer commutator identity and obtained some conditions for such groups to be imperfect. We also give an application of the main theorem to obtain an idea of the abundance of the groups under consideration. (C) 2011 Elsevier Inc. All rights reserved.